Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

Ndayitund

Members
  • Content count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Ndayitund

  • Rank
    Newbie
  • Birthday 05/10/1950

Profile Information

  • Gender
    Male
  • Location
    Alabama, USA
  • Interests
    Sharing and learning from collective and individual experiences and knowledge about Parkinson's disease in general and its evolving symptoms and side effects of meds in particular
  1. Mouth and tongue movements

    One thing/symptom I failed to express earlier: the suspicion that my two middle lower level teeth have shifted up and in, and/due to the pressure exercised by my jaws when my lips are tightening or "collappsing". I have a dentist appointment next week to double check on this very recent observation. And to go back to one of my original questions, is it fair to think that Sinemet is the med mostly associated mouth, tongue and lips movements for PwP? I really appreciate all the comments I have seen on this topic, even those from 2011. Grand merci!
  2. Mouth and tongue movements

    Thanks you so much for your response. I need to be able to describe better the tightening or collapsing of lips that I am feeling and its timing vis a vis when I have been taking my meds. I will be back on this topic with more questions probably next week. Many thanks again!! Ntam
  3. Mouth and tongue movements

    Maybe this is where I should have directed my post of a few days ago, hoping this topic is still of interest: Posted Monday at 11:54 AM · Report post Although recently (June 2015) diagnosed with "early parkinsonism", and after being introduced to Thinking Loud and Working Out Big therapies, my meds consist now of Sinemet (25-100 mg, 2/2/1.5 per day) and Azilect (1 mg per day, from June 2015 to December 2016) or Rasagiline (1 mg per day, January 2017-now), in addition to my on-going Lipitor/Atorvstatin (20 mg/day), Aspirin (325 mg/day), Plavix (75 mg/day) and Vitamin D3 (2,000 IU/day). My major symptoms: Moderately to Severely Affected Speech/Moderately Impaired Speech; Severely Affected Handwriting;Slow Walking, Requiring No Assistance, Experiencing Some Inreased Festination, Short Steps or Propulsion; etc. I am getting the hang of what's going on in my treatment, except for the lips tightening most of the time when I am not thinking about my mouth and on-going speech challenges. Is this a med side effect or PD symptom? Has this been discussed here on this forum? I have taken to chewing gum as way of controlling what's going on in my mouth. Any other suggestion and as a way of getting ready on how to express this challenge when I go to my doctor's appointment in July 2017? Quote Edit
  4. Although recently (June 2015) diagnosed with "early parkinsonism", and after being introduced to Thinking Loud and Working Out Big therapies, my meds consist now of Sinemet (25-100 mg, 2/2/1.5 per day) and Azilect (1 mg per day, from June 2015 to December 2016) or Rasagiline (1 mg per day, January 2017-now), in addition to my on-going Lipitor/Atorvstatin (20 mg/day), Aspirin (325 mg/day), Plavix (75 mg/day) and Vitamin D3 (2,000 IU/day). My major symptoms: Moderately to Severely Affected Speech/Moderately Impaired Speech; Severely Affected Handwriting;Slow Walking, Requiring No Assistance, Experiencing Some Inreased Festination, Short Steps or Propulsion; etc. I am getting the hang of what's going on in my treatment, except for the lips tightening most of the time when I am not thinking about my mouth and on-going speech challenges. Is this a med side effect or PD symptom? Has this been discussed here on this forum? I have taken to chewing gum as way of controlling what's going on in my mouth. Any other suggestion and as a way of getting ready on how to express this challenge when I go to my doctor's appointment in July 2017?
×